MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RAD-5 PULSE OXIMETER

MASIMO - 15750 ALTON PKWY RAD-5 PULSE OXIMETER
Model Number 25198
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported the device led display could not be lit.No patient impact or consequences were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional manufacturing narrative: the returned device was evaluated.Visual inspection found no external damage or defects.The unit powered on and off using battery power.The two digits in the middle and right are missing from the top and bottom display.Internal inspection found flux contamination around the system board display driver component.The component was cleaned with isopropyl alcohol and the device was able to display all the digits.A service history record review reveals that this unit was in the field for over three (3) years with no previous reported issues related to this reported event.

Brand Name
RAD-5 PULSE OXIMETER
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
matofa fautua
15750 alton pkwy
irvine, CA 92618
9498223661
MDR Report Key13029825
Report Number3019388613-2021-00358
Device Sequence Number19967051
Product Code DQA
UDI-Device Identifier00843997005517
UDI-Public00843997005517
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K033296
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 11/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25198
Device Catalogue Number9196
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/28/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2021
Supplement Date Received by Manufacturer01/24/2022
Initial Report FDA Received Date12/17/2021
Supplement Report FDA Received Date02/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown